The Non-Commutative Neutrix Product of the Distributions x+-r and x--s
Mathematica balkanica, Tome 8 (1994) no. 2-3, p. 251
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1994_8_2-3_a11,
author = {Brian Fisher and Adem Kilichman},
title = {The {Non-Commutative} {Neutrix} {Product} of the {Distributions} x+-r and x--s},
journal = {Mathematica balkanica},
pages = {251},
year = {1994},
volume = {8},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1994_8_2-3_a11/}
}
Brian Fisher; Adem Kilichman. The Non-Commutative Neutrix Product of the Distributions x+-r and x--s. Mathematica balkanica, Tome 8 (1994) no. 2-3, p. 251. http://geodesic.mathdoc.fr/item/MABA_1994_8_2-3_a11/